# SDR DALA2024062006266

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION RAIL DUMMY Y503.2 BTW FR12 AND FR 16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY Y503.2 LOC. BTW FR12 AND FR 16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11. (0403030)
